Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Weight gain after having a stroke. Sweating in palms and feet. Chances of thyroid problem?

Hi, I am 29 years old. Last year I had a stroke and my right leg was fully paralysed. Now I have got 90% of the movement and 75% of the strenght back. I had started putting on weight from past two years and I am unable to reduce the same by exercise/diet, also I have started sweating in my palms and feet from past two years. Now I am having frequent sinus problem. I am thinking I need to get my Thyroid test done. Please let me know your suggestion?
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for writing your query to us.
As you had mentioned that you had stroke at age of 29 years, I assume that your are being investigated by your doctor for having stroke as such young age.
Since you are gaining weight along with sweating since last two years there is possibility that your have a overactive thyroid. kindly get your thyroid profile that will help to assess the problem.
Wish you good health.
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor